Per citar aquest document: http://ddd.uab.cat/record/36139
Polynomial rings over Jacobson-Hilbert rings.
Faith, Carl

Data: 1989
Resum: All rings considered are commutative with unit. A ring R is SISI (in Vámos' terminology) if every subdirectly irreducible factor ring R/I is self-injective. SISI rings include Noetherian rings, Morita rings, and almost maximal valuation rings ([V1]). In [F3] we raised the question of whether a polynomial ring R[x] over a SISI ring R is again SISI. In this paper we show this is not the case.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 85-97, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_33189_07


13 p, 313.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-24, darrera modificació el 2016-06-11



   Favorit i Compartir